Estimation of the order of nilpotence of torsion elements in the symplectic cobordism ring
Matematičeskie zametki, Tome 52 (1992) no. 5, pp. 26-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_5_a3,
author = {V. G. Gorbunov},
title = {Estimation of the order of nilpotence of torsion elements in the symplectic cobordism ring},
journal = {Matemati\v{c}eskie zametki},
pages = {26--32},
year = {1992},
volume = {52},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_5_a3/}
}
V. G. Gorbunov. Estimation of the order of nilpotence of torsion elements in the symplectic cobordism ring. Matematičeskie zametki, Tome 52 (1992) no. 5, pp. 26-32. http://geodesic.mathdoc.fr/item/MZM_1992_52_5_a3/